I started Belviq in May 2016. It is now mid August. I have lost 24 pounds in 12 weeks but I feel like the drug is no longer working. I've been lucky that there have been no side effects. At first it truly suppressed my appetite. I was full after eating half of what I used to eat. However now my appetite has returned. I feel my weight loss is attributable to exercise and healthier eating choices. I need to lose 100 pounds so I'm not even close to my goal.
No responses have yet been posted. Add your response to this question.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2013 • 1 answer
Posted 19 Jul 2016 • 0 answers
I am a 42 Italian lady working in Tanzania. The doctor prescribed me Belviq 10 mg twice per day but?
Posted 19 Apr 2017 • 0 answers
Posted 15 Mar 2018 • 1 answer
Posted 10 days ago • 0 answers